# SDR AALA202205274871

- Difficulty date: May 15, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A300*
- Aircraft serial: 5409
- Aircraft time: 29,538 hours, 11,832 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600500600
- Part serial: F127906
- Condition: Worn
- Location: Zone 700 - Gears
- Part time: 29,538 hours, 3,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MAIN LANDING GEAR PINTLE PIN WORN. REPLACED PINTLE PIN PER TASK CARD 26T00032001
